# SDR AALA202411057659

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 44,779 hours, 18,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING AFT DOOR FLOOR EXIT EMERGENCY LIGHT IS INOPERATIVE. PERFORMED TROUBLESHOOTING AND REPAIRED WIRE ON D3672, PIN 1. PERFOMRED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737NG WDM 33-51-21 AND AMM 33-51-00.
